# SDR UPS97821941

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3642974502
- Condition: Corroded
- Location: Ctr Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CENTER WING BOX UPPER SURFACE FWD RT CORNER FITTING HAS EXFOLIATION  CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 FIG 10.
